Publications from the SFB in the different periods

Publications from 01.01.2019 until today

  1. Drmota M., Mauduit C., Rivat J.: The Thue Morse Sequence along Squares is Normal, Submitted. Pdf.
  2. Hales T., Kusner W.: Packings of Regular Pentagons in the Plane. In: Contemporary Mathematics, to appear. arXiv:1602.07220.
  3. Bors A.: Finite groups with an automorphism inverting, squaring or cubing a non-negligible fraction of elements. In: Journal of Algebra and Its Applications, 18(3), pp. 35, 2019. arXiv:1601.04311 + 1606.00635.
  4. Hinrichs A., Kritzer P., Pillichshammer F., and Wasilkowski G.W.: Truncation dimension for linear problems on multivariate function spaces. In: Numer.Alg., 80(2), pp. 661-685, 2019. arXiv:1701.06778
  5. Hellekalek P.: On the $3x+1$ problem. Submitted, 2016. arXiv:1605.02634.
  6. Madritsch M., Tichy R.: Multidimensional van der Corput sets. In: Mathematika, to appear. arXiv:1606.03049.
  7. Ghosh A., Marnat A.: On diophantine transference principles. In: Mathematical Proceedings of the Cambridge Philosophical Society, 166(3), pp. 415-431, 2019. arXiv:1610.02161.
  8. Kerber M., Tichy R., Weitzer M.: Constrained triangulations, volumes of polytopes and unit equations. In: 33rd International Symposium on Computational Geometry (SoCG 2017), to appear. arXiv:1609.05017.
  9. Aichinger I., Larcher G.: Sets of Bounded Remainder for the Billiard on a Square. In: Uniform Distribution Theory, 13(2), pp. 71-82, 2019. Pdf.
  10. Kritzer P. , Kuo F.Y., Nuyens D., Ullrich M.: Lattice rules with random $n$ achieve nearly the optimal $\mathcal{O}(n^{-\alpha-1/2})$ error independently of the dimension. In: Journal of Approximation Theory  240, 96-113, 2019. arxiv:1706.04502.
  11. Isik L., Winterhof A.: Carlitz rank and index of permutation polynomials. In: Finite Fields and Their Applications, 49(C), pp. 156-165, 2018. arXiv:1611.06361.
  12. Z. Sun, A. Winterhof: On the maximum order complexity of the Thue-Morse and Rudin-Shapiro sequence. In: International Journal of Computer Mathematics: Computer Systems Theory, 4(1), pp. 30-36, 2019. Pdf.
  13. Kritzer P., Pillichshammer F., Wasilkowski G.W.: Truncation in average and worst case settings for special classes of $\infty$-variate functions. In: Mathematics and Computers in Simulation 161, pp.52-65, 2019. arXiv:1709.02113.
  14. Luca F., Moree P., Osbum R., Saad Eddin S., Sedunova A.: Constrained ternary integers. In: International Journal of Number Theory, 15(2), pp. 407-431, 2019. arXiv:1710.08403.
  15. Hofer R., Puchhammer F.: On the discrepancy of two-dimensional perturbed Halton-Kronecker sequences and lacunary trigonometric products. In: Acta Arithmetica (180), pp. 365-392, 2017. Pdf.
  16. Hefter M., Herzwurm A., Müller-Gronbach Th.: Lower error bounds for strong approximation of scalar SDEs with non-Lipschitzian coefficients. In: Annuals of Applied Probability 29, pp. 178-216, 2019. arXiv:1710.08707.
  17. Kritzer P., Leobacher G., Szölgyenyi M., Thonhauser S.: Approximation methods for piecewise deterministic Markov processes and their Costs. In: Scandinavian Actuarial Journal 2019:4, 308-335, 2019. arXiv:1712.09201.
  18. Kiuchi I., Saad Eddin S.: Sums of $\gcd$-sum functions with weights concerning the Gamma function and Bernoulli polynomials, Submitted, 2018. arXiv:1801.03653.
  19. Serdyuk A.S., Stepanyuk T.A.: Uniform approximations by Fourier sums on  classes of generalized Poisson integrals. In: Analysis Mathematica, to appear. Pdf.
  20. Brauchart J., Grabner P., Kusner W.: Hyperuniform point sets on the sphere: deterministic aspects. In: Constr. Approx., 50(1), pp. 45-61, 2019. arXiv: 1709.02613.
  21. Grabner P., Stepanyuk T.A.: Upper and lower estimates for numerical integration errors on spheres of arbitrary dimension. In: J. Complexity, to appear. arXiv: 1801.05474.
  22. Pethő A., Thuswaldner J., Weitzer M.: Shift radix systems with general parameters. Submitted, 2017. arXiv:1711.09596.
  23. Grepstad S., Neumüller M.: Asymptotic Behaviour of the Sudler Product of Sines for Quadratic Irrationals. In: Journal of Mathematical Analysis and Applications, to appear. arXiv:1801.09416.
  24. Kritzer P., Niederreiter H., Pillichshammer F.: Ian Sloan and Lattice Rules. In: Festschrift for Ian Sloan's 80th birthday, Springer. Link.
  25. Matsumoto K., Saad Eddin S.:  An asymptotic formula for the 2k-th power mean value of $|(L'/L)(1+it_0,\chi)|$, Submitted, 2018. arXiv:1803.00495.
  26. Pirsic I., Stockinger W.: The Champernowne constant is not Poissonian. In: Functiones et Approximatio Commentarii Mathematici, 60(2), pp. 253-262, 2019. arXiv:1710.09313.
  27. Larcher G., Stockinger W.: Pair correlation of sequences $(\left\{a_{n}\alpha\right\})_{n \varepsilon\mathbb{N}}$ with maximal order of additive energy. In: Mathematical Proceedings of the Cambridge Philosophical Society, to appear. arXiv:1802.02901.
  28. Larcher G., Stockinger W.: Some negative results related to Poissonian pair correlation problems, Submitted, 2018. arXiv:1803.05236.
  29. Kiuchi I., Saad Eddin S.: On sums of logarithmic averages of gcd-sum functions, Submitted, 2018. arXiv:1804.01902.
  30. Ebert, A., Kritzer, P.: Constructing lattice points for numerical integration by a reduced fast successive coordinate search algorithm. In: Journal of Computational and Applied Mathematics, to appear. arXiv:1804.01765.
  31. Kritzinger R., Pillichshammer F.: Digital nets in dimension two with the optimal order of $L_p$ discrepancy. In: J. Th. Nombres Bordeaux, 31(1), pp. 179-204, 2019. arXiv:1804.04891.
  32. Kiuchi I., Saad Eddin S.: On the unitary and bi-unitary analogues of generalized Ramanujan sums, Submitted, 2018. Pdf.
  33. Kritzinger R.: Finding exact formulas for the $L_2$ discrepancy of digital $(0,n,2)$-nets via Haar functions. In: Acta Arithmetica, pp. 151-187, 2019. arXiv:1711.06058.
  34. Anbar Meidl N.: Shifted plateaued functions, Submitted, 2018. Pdf.
  35. Kritzer P., Wozniakowski H.: Simple characterizations of exponential tractability for linear multivariate problems. In: Journal of Complexity, to appear. arXiv: 1807.03055.
  36. Hofer R., Suzuki K.: A complete Classification of digital $(0,m,3)$-nets and digital $(0,2)$-sequences in base $2$. In: Uniform Distribution Theory, 14(1), pp. 43 -52, 2019. Pdf.
  37. Anbar Meidl N., Tutdere S.: Belyi's theorems in positive characteristic, Submitted, 2018. Pdf.
  38. Anbar Meidl N., Meidl W., Pott A.: Equivalence for negabent functions and their relative difference sets, Submitted, 2018. Pdf.
  39. Hofer R.: On hybrid point sets stemming from Halton-type Hammersley point sets and polynomial lattice point sets, Submitted, 2018. arXiv:1808.00706.
  40. Anbar Meidl N., Kasikci C., Topuzoglu A.: On components of vectorial permutations of $\mathbb{F}^{n}_{q}$. In: Finite Fields and their Applications, to appear. Pdf.
  41. Hinrichs A., Kaltenböck L., Larcher G., Stockinger W., Ullrich M.: On a multi-dimensional Poissonian pair correlation concept and uniform distribution. In: Monatshefte für Mathematik, to appear. arXiv:1809.05672.
  42. Hinrichs A., Pillichshammer F., Tezuka S.: Tractability properties of the weighted star discrepancy of the Halton sequence. In: J. Comput. Appl. Math. 350, pp. 46-54, 2019. arXiv:1803.06101.
  43. Moree P., Saad Eddin S., Sedunova A., Suzuki Y.: Jordan totient quotients, Submitted, 2018. arXiv:1810.04742.
  44. Hofer R.: A lower bound on the star discrepancy of generalized Halton sequences in rational bases. In: Proceedings of the American Mathematical Society 147(11), pp. 4655-4664, 2019. arXiv:1810.12671.
  45. Hickernell, F.J., Kritzer, P., Wozniakowski, H.: Exponential tractability of linear tensor product problems. In: 2018 MATRIX Annals (D.R. Woods, J. DeGier, C. Praeger, T. Tao, eds.), Springer, to appear. arXiv:1811.05856.
  46. Kiuchi I., Pillichshammer F., Saad Eddin S.: On the multivariable generalization of Anderson-Apostol sums, Submitted, 2018. arXiv:1811.06022.
  47. Gnewuch M., Hefter M., Hinrichs A., Ritter K., Wasilkowski G.W.: Embeddings for Infinite-Dimensional Integration and L2-Approximation with Increasing Smoothness, Submitted, 2018. arXiv:1809.07103.
  48. Hinrichs A., Prochno J., Ullrich M., Vybiral J.: The minimal k-dispersion of point sets in high-dimensions, Submitted, 2018. arXiv:1807.01492.
  49. Hinrichs A., Prochno J., Ullrich M.: The curse of dimensionality for numerical integration on general domains, Submitted, 2018. arXiv:1804.03957.
  50. Müller P.F.X., Passenbrunner M.: Almost everywhere convergence of spline sequences, Submitted, 2018. arXiv:1711.01859.
  51. Passenbrunner M.: Spline characterizations of the Radon-Nikodym property, Submitted, 2018. arXiv:1807.01861.
  52. Keryan K., Passenbrunner M.: Projection operators onto spaces of Chebyshev splines, Submitted, 2018. arXiv:1807.07161.
  53. Kritzer P., Pillichshammer F., Plaskota L., Wasilkowski G.W.: On efficient weighted integration via a change of variables. Submitted, 2018. arXiv:1812.04259.
  54. Geiss C., Steinicke A.: Existence, Uniqueness and Malliavin Differentiability of Lévy-driven BSDEs with Locally Lipschitz Driver, Submitted, 2018. arXiv:1805.05851.
  55. Geiss C., Steinicke A.: Existence, Uniqueness and Comparison Results for BDSEs with Lévy Jumps in an Extended Monotonic Generator Setting, In: Probability, Uncertainty and Quantitative Risk, to appear, arXiv:1711.01449.
  56. Cristea L.L., Leobacher G.: Supermixed labyrinth fractals, In: Journal of Fractal Geometry, to appear, arXiv:1802.05461.
  57. Aistleitner C., Mahatab K., Munsch M., Peyrot A.: On large values of L(σ,χ). In: Q. J. Math., to appear, arXiv:1803.00760
  58. Leobacher G., Steinicke A.: Existence, Uniqueness and Regularity of the Projection onto Differentiable Manifolds, Preprint, 2018, arXiv:1811.10578.
  59. Aistleitner ., Becher V., Carton O.: Normal numbers with digit dependencies. In: Trans. Amer. Math. Soc., to appear. arXiv: 1804.02844.
  60. Ebert A., Kritzer P, Nuyens. D.: Constructing QMC finite element methods for elliptic PDEs with random coefficients by a reduced CBC construction. In: P. L'Ecuyer, B. Tuffin (eds.), Monte Carlo and Quasi-Monte Carlo Methods 2018, Springer, Cham, to appear. arXiv:1902.11068.
  61. Anbar Meidl N.: Curves over Finite Fields and Permutations of the Form $x^k - \gamma Tr(x)$, In: Turkish Journal of Mathematics, 43, pp. 533-538, 2019. Pdf.
  62. Anbar Meidl N., Stichtenoth H., Tutdere S.: Asymptotically good towers of function fields with small $p$-rank, Submitted, 2019. Pdf.
  63. Aistleitner Ch., Lachmann T., Technau N.: There is no Khintchine threshold for metric pair correlations, Submitted, 2018, arXiv:1802.02659.
  64. Aistleitner, Thomas Lachmann, Marc Munsch, Niclas Technau, Agamemnon Zafeiropoulos: The Duffin-Schaeffer conjecture with extra divergence, Submitted, 2018, arXive:1803.05703.
  65. Aistleitner, Valentin Blomer, Maksym Radziwill: Triple correlation and long gaps in the spectrum of flat tori, submitted, 2018, arXiv:1809.07881.
  66. Grabner P., Stepanyuk T.A.: Comparison of probabilistic and deterministic point sets. In: J.Approx.Theory, to appear. arXiv:1803.08901.
  67. Serdyuk, A. S., Stepanyuk T.A.: Lebesque-type inequalities for the Fourier sums on classes of generalized Poisson integrals. In: Bulletin de la Soc. Sci. Lettres Lodz. Ser. Rech. Deform, to appear. arXiv:1804.05722.
  68. Kaltenböck L., Larcher G.: On bounded remainder intervals and strongly non-bounded remainder intervals for sequences $({a_n \alpha})_{n \geq 1}$. In: J. Number Theory, to appear. doi.org/10.1016/j.jnt.2018.11.004. Link.
  69. Grepstad S., Kaltenböck L., Neumüller M.: A positive lower bound for $\liminf_{N\to\infty} \prod_{r=1}^N \left| 2\sin \pi r \varphi \right|$. In: Proceedings of the AMS, to appear. arXiv:1810.02301.
  70. Stepanyuk, T.A.: Order estimates of best orthogonal trigonometric approximations of classes of infinitely differentiable functions. Submitted, 2019. arXiv:1812.06475.
  71. Stepanyuk, T.A.: Hyperuniform point sets on flat tori: deterministic and probabilistic aspects. Submitted, 2019. arXiv:1902.02973.
  72. Lemieux C., Wiart J.: On the dependence structure of scrambled (t, m, s)-nets. Submitted, 2019. arXiv:1903.09877
  73. Ding, Y., Hickernell, F.J., Kritzer, P., Mak, S.: Adaptive Approximation for multivariate linear problems with inputs lying in a cone. Submitted, 2019. arXiv:1903.10738.
  74. Kritzinger R., Pillichshammer F.: Lower bounds on the $L_p$ discrepancy of digital NUT sequences. In: Proceedings of the MCQMC, to appear. arXiv:1904.01433.
  75. Kritzinger R., Passenbrunner M.: Extremal distributions of discrepancy functions, Submitted, 2019. arXiv:1902.09877.
  76. Grepstad S., Kaltenböck L., Neumüller M.: On the asymptotic behaviour of the sine product $\prod_{r=1}^n |2 \sin(\pi r \alpha )|$, Submitted, 2019.
  77. Mérai L., Shparlinski E.: Sparsity of curves and additive and multiplicative expansion of rational maps over finite fields. In: Acta Arith., 188, pp. 401-411, 2019. doi:10.4064/aa180307-20-8.
  78. Desmettre S., Laudagé C., Wenzel J.: Severity modeling of extreme insurance claims for tariffication. In: Insurance: Mathematics and Economics, vol.88, pp. 77-92, 2019. https://doi.org/10.1016/j.insmatheco.2019.06.002 .
  79. Bock W., Desmettre S., Da Silva J.L.: Integral Representation of Generalized Grey Brownian Motion, In: Stochastics, online, 2019. arXiv:1812.03864.
  80. Languasco A., Moree P., Saad Eddin S., Sedunova A.: Computation of the Kummer ratio of the class number for prime cyclotomic fields, Submitted, 2019. arXiv:1908.01152.
  81. Inoue S., Saad Eddin S., Suriajaya A.I.: Stieltjes constants of $L$-functions in the extended Selberg class, Submitted, 2019. PDF.
  82. Saad Eddin S., Suzuki Y.: On the distribution of products of two primes, Submitted, 2019. arXiv:1908.09503.
  83. Hofer R., Kaltenböck L.: Multi-Dimensional Pair Correlations of Faure and Halton Sequences are not Poissonian, Submitted, 2019. PDF.
  84. Serdyuk A., Stepaniuk T.: Asymptotically best possible Lebesque-type inequalities for the Fourier sums on sets of generalized Poisson integrals. Submitted, 2019. arXiv:1908.09517.
  85. Pillichshammer F.: Discrepancy of Digital Sequences: New Results on a Classical QMC Topic. In: Monte Carlo and Quasi-Monte Carlo Methods 2018. (B. Tuffin and P. L'Ecuyer eds.), Springer, Berlin Heidelberg New York, to appear arXiv:1904.10346
  86. Kritzer P., Pillichshammer F., Plaskota L., Wasilkowski G. W.: On alternative quantization for doubly weighted approximation and integration over unbounded domains, Submitted, 2019. arXiv:1907.04015
  87. Pillichshammer F., Sonnleitner M.: A note on isotropic discrepancy and spectral test of lattice point sets. In: J. Complexity, to appear. arXiv:1907.06435

Publications in the period 01.01.2018-31.12.2018: list

Publications in the period 01.01.2017-31.12.2017: list

Publications in the period 01.01.2016-31.12.2016: list

Publications in the period 01.01.2015-31.12.2015: list

Publications in the period 01.02.2014-31.12.2014: list

Books in the period 01.02.2014-31.07.2017:

  1. Saad Eddin S.: Two problems with Laurent-Stieltjes coefficients. LAP Lambert Academic Publishing. 2017.
  2. Kritzer P., Niederreiter H., Pillichshammer F., Winterhof A. (eds.): Uniform Distribution and Quasi-Monte Carlo Methods: Discrepancy, Integration and Applications. Radon Series on Computational and Applied Mathematics (15) Berlin. 2014.
  3. Larcher G., Pillichhammer F., Winterhof A., Xing C. (eds.): Applied Algebra and Number Theory. Essays in honor of Harald Niederreiter on the occasion of his 70th birthday. Cambridge: Cambridge University Press, 2014.
  4. Leobacher G., Pillichshammer F.: Introduction to Quasi-Monte Carlo Integration and Applications. Birkhäuser. 2014.
  5. Niederreiter H., Ostafe A., Panario D., Winterhof A. (eds.) Algebraic Curves and Finite Fields: Cryptography and Other Applications. Radon Series on Computational and Applied Mathematics (16), De Gruyter, Berlin. 2014.
  6. Schmidt K.-U., Winterhof A. (eds.): Sequences and Their Applications-SETA 2014. Lecture Notes Computer Science: Springer. 2014.
  7. Niederreiter H., Winterhof A.: Applied Number Theory, Berlin: Springer. 2015.
  8. Elsholtz C. and Grabner P.J. (eds): Number Theory – Diophantine Problems, Uniform Distribution and Applications. Festschrift on the occasion of Robert Tichy's 60th birthday. Springer, 2017.


PhD Theses in the period  01.02.2014-31.07.2017:

 

  • Michaela Szölgyenyi: Dividend Maximization in Hidden Markov Models and Analysis of Associated Stochastic Differential Equations. 2015. (Supervisor: Gunther Leobacher and Stefan Thonhauser) Link.
  • Ralph Kritzinger: Point sets and sequences with the optimal order of Lp<math xmlns="http://www.w3.org/1998/Math/MathML"><msub><mi>L</mi><mi>p</mi></msub></math> discrepancy. 2017. (Supervisor: Friedrich Pillichshammer) Pdf.
  • Florian Puchhammer: Discrepancy estimates for point sets and sequences. 2017. (Supervisor: Gerhard Larcher) Pdf.
  • Richard Hofer: New Bounds on Some Measures of Pseudorandomness. 2017. (Supervisor: Arne Winterhof) Pdf.
  • Helene Laimer. High-dimensional algorithms - Tractability and componentwise constructions. 2017. (Supervisor: Peter Kritzer) Pdf.